Alert archive / Arkansas / Special Weather Statements in 2013
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Aug 8, 2013, 7:21 PM CDT for Cleburne County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2013, 7:21 PM CDT (00:21 UTC)
- Expired
- Aug 8, 2013, 7:50 PM CDT
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
County Cleburne County, AR
The radar
The Little Rock radar (KLZK), 75 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 353 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870 WWUS84 KLZK 090021 SPSLZK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 721 PM CDT THU AUG 8 2013 ARZ023-024-090050- CLEBURNE AR-VAN BUREN AR- 721 PM CDT THU AUG 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN AND SOUTHWESTERN CLEBURNE COUNTIES UNTIL 745 PM CDT... AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 2 MILES SOUTHEAST OF FAIRBANKS...OR 10 MILES SOUTH OF GREERS FERRY LAKE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... HEBER SPRINGS... GREERS FERRY LAKE... QUITMAN... HIGDEN... GREERS FERRY... FAIRBANKS... PEARSON... NARROWS MARINA... HILL CREEK RECREATION AREA... EDEN ISLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3563 9215 3545 9198 3536 9224 3545 9233 TIME...MOT...LOC 0021Z 231DEG 10KT 3542 9225 $$ 44
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 8, 6:59 PM CDT, 22 minutes earlier.
Area forecast discussion, Aug 8, 6:59 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 659 PM CDT THU AUG 8 2013 .AVIATION... SEVERAL ROUNDS TO SHRA/TSRA WL AFFECT MAINLY PARTS OF NRN AR DURG THE TNGT AND FRI MRNG. STAYED CLOSE TO THE HRRR MODEL REGARDING TIMING OF EACH ROUND OF RAINFALL. THE PRIMARY COND WL BE VFR... WITH OCNL MVFR/IFR CONDS IN HEAVIER STORMS. LESSER RAIN CHCS EXPECTED THE FURTHER S YOU GO ACRS THE FA...WITH VFR CONDS PREVAILING THRU THE FCST PD. PTCHY BR /MVFR VSBYS/ WL BE POSSIBLE ARND SUNRISE IN SOME AREAS. /44/ && .PREV DISCUSSION... /ISSUED 238 PM CDT THU AUG 8 2013/ ..TONIGHT THROUGH SUNDAY NIGHT... THE UPPER LEVEL PATTERN IS NOT EXPECTED TO CHANGE SUBSTANTIALLY THROUGH THE SHORT TERM. A FLAT RIDGE ALOFT WILL PERSIST ACROSS THE AREA...WHICH WILL SHIFT A BIT WESTWARD OVER TIME...RESULTING IN THE UPPER LEVEL FLOW BECOMING MORE NORTHWESTERLY BY THE END OF THE SHORT TERM. AT THE SURFACE...A QUASI-STATIONARY FRONTAL BOUNDARY WILL CONTINUE TO LINGER IN THE AREA TONIGHT AND TOMORROW. THE UPPER LEVEL PATTERN AND THE NEARLY STATIONARY SURFACE BOUNDARY WILL ONCE AGAIN CONTRIBUTE TO THE POTENTIAL FOR HEAVY RAIN ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA AGAIN TONIGHT. MODELS ARE AGAIN FORECASTING THE DEVELOPMENT OF AN MCS OVER THE KS/OK REGION TONIGHT WITH THE SYSTEM DRIFTING EASTWARD OVER THE AR/MO BORDER AREA. MODELS ARE TRYING TO TRACK THIS MCS FARTHER NORTH...MORE INTO SOUTHERN MO...BUT DURING THE PAST FEW NIGHTS IT SEEMS THAT THE MODELS HAVE HAD A NORTHWARD BIAS IN THE TRACK OF THESE SYSTEMS...SO MY INSTINCT IS THAT THE NORTHERN...AND ESPECIALLY THE NWRN COUNTIES...COULD AGAIN SEE HEAVY RAINFALL FROM AN MCS OVERNIGHT. PORTIONS OF NORTHERN BOONE COUNTY HAD VERY HEAVY RAINFALL FROM THE MCS LAST NIGHT. MANY 3-4 INCH RAINFALL REPORTS WERE RECEIVED AND A FEW WERE OVER 5 INCHES. DUAL POL RADAR ESTIMATES HAD SOME AREAS RECEIVING IN EXCESS OF 6 INCHES. FLASH FLOODING DID OCCUR IN A NUMBER OF AREAS...MOST NOTABLY ALONG BEAR CREEK. FLASH FLOOD GUIDANCE FOR THIS AREA...AND ADJACENT AREAS...IS QUITE LOW FOR THE OVERNIGHT HOURS. WITH ALL OF THIS IN MIND...I HAVE OPTED TO ISSUE A FLASH FLOOD WATCH FOR THIS EVENING THROUGH EARLY TOMORROW AFTERNOON FOR BOONE... MARION...BAXTER...NEWTON...AND SEARCY COUNTIES. ALSO...THE HEAT ADVISORY THAT IS IN EFFECT THROUGH TOMORROW AFTERNOON NEEDED SOME ADJUSTMENTS...SO I HAVE RECONFIGURED THE ADVISORY TO COVER ONLY THE SOUTHEASTERN QUARTER OF THE FORECAST AREA. LONG TERM...MONDAY THROUGH THURSDAY MODELS CONTINUE TO SHOW A PATTERN THAT SUPPORTS NWLY FLOW ALOF AND A STALLED FRONTAL BOUNDARY IN THE STATE AT THE SURFACE THROUGH MUCH OF THE LONG TERM PERIOD. SEVERAL IMPULSES WILL MOVE OVERHEAD...KEEPING SLIGHT CHANCE TO CHANCE POPS IN THE FORECAST BOTH DAY AND NIGHT. TEMPERATURES WILL BE BELOW NORMAL IN THE NORTH PART OF THE STATE...AND AROUND NORMAL IN CENTRAL AND SOUTHERN PARTS OF THE STATE. ONE NOTABLE ASPECT OF THIS FORECAST TO POINT OUT WOULD BE THE POTENTIAL FOR FLOODING. WITH SEVERAL BOUTS OF CONVECTION EXPECTED TO MOVE ACROSS THE SAME AREAS...FLASH FLOODING AND RIVER FLOODING COULD BECOME A CONCERN. AT THIS POINT IT IS TOO SOON TO SAY EXACTLY WHERE AREAS OF POTENTIAL FLOODING COULD BE...BUT IT IS PROBABLY WORTH WATCHING THE FORECAST IN THE COMING DAYS. && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARKANSAS-BRADLEY- CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GRANT-JEFFERSON- LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-PULASKI-SALINE. HEAT ADVISORY FROM 1 PM TO 7 PM CDT FRIDAY FOR ARKANSAS-BRADLEY- CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GRANT-JEFFERSON- LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-PULASKI-SALINE. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR BAXTER-BOONE- MARION-NEWTON-SEARCY. &&
Hazardous weather outlook, Aug 8, 5:00 AM CDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU AUG 8 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS MOST OF THE STATE AS UPPER LEVEL HIGH PRESSURE DOMINATES. AREAS ALONG AND SOUTH OF THE ARKANSAS RIVER VALLEY WILL SEE AFTERNOON HEAT INDEX VALUES RANGING FROM 105 TO 110 DEGREES. AS SUCH...A HEAT ADVISORY REMAINS IN EFFECT FOR THIS AREA. SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS NORTHERN ARKANSAS THIS MORNING. GIVEN THE HIGH MOISTURE LEVELS CURRENTLY IN PLACE...ANY THUNDERSTORM WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING POSSIBLE. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT WITH THE HIGHEST CHANCES REMAINING ALONG THE MISSOURI BORDER. LOCALLY HEAVY RAIN AND FLASH FLOODING WILL REMAIN A CONCERN ESPECIALLY OVER AREAS THAT HAVE ALREADY SEEN HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY WARM AND HUMID CONDITIONS WILL CONTINUE FRIDAY IN AREAS ALONG AND SOUTH OF THE ARKANSAS RIVER VALLEY. AFTERNOON HEAT INDEX VALUES WILL EXCEED 105 DEGREES FRIDAY AFTERNOON. SLIGHTLY COOLER TEMPERATURES ARE IN THE FORECAST FRIDAY THROUGH THE WEEKEND...AS A FRONT APPROACHES THE STATE...AND BRINGS INCREASED CLOUD COVER AND RAIN CHANCES. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THROUGH THE WEEKEND. MOISTURE LEVELS WILL REMAIN HIGH THROUGH THE PERIOD AND LOCALLY HEAVY RAIN WILL REMAIN A CONCERN WITH ANY THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Aug 8, 6:48 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT THU AUG 8 2013
ARZ013-014-023-090020-
SEARCY AR-STONE AR-VAN BUREN AR-
648 PM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHWESTERN STONE
AND EASTERN SEARCY COUNTIES UNTIL 715 PM CDT...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF MT EVANS...OR 9 MILES WEST OF
CLINTON...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CLINTON... ROCKY HILL... OLD LEXINGTON...
MT EVANS... ELBA... SCOTLAND...
RUSHING... OXLEY... FLAG...
DENNARD... CRABTREE... BOTKINBURG...
BEVERAGE TOWN... ARLBERG...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3571 9223 3570 9224 3547 9263 3557 9273
3589 9244
TIME...MOT...LOC 2348Z 230DEG 24KT 3560 9259
62Special weather statement, Aug 8, 6:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT THU AUG 8 2013
ARZ012-013-090025-
NEWTON AR-SEARCY AR-
654 PM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEARCY AND
NORTHEASTERN NEWTON COUNTIES UNTIL 730 PM CDT...
AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES WEST OF PIERCETOWN...OR 5 MILES SOUTHEAST
OF JASPER...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
JASPER... WESTERN GROVE... SAINT JOE...
PIERCETOWN... CARVER... YARDELLE...
WOOLUM RECREATION AREA... VENDOR...
PINDALL... PARTHENON... MT JUDEA...
HASTY... CROSSROAD... BAKER FORD...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3611 9296 3611 9287 3597 9275 3586 9323
3598 9330 3612 9300
TIME...MOT...LOC 2354Z 243DEG 14KT 3596 9310
62Special weather statement, Aug 8, 7:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
706 PM CDT THU AUG 8 2013
ARZ021-030-090050-
JOHNSON AR-LOGAN AR-
706 PM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN AND WESTERN
JOHNSON COUNTIES UNTIL 745 PM CDT...
AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALTUS...OR 6 MILES SOUTHEAST OF OZARK...
MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE... WOODLAND... SPADRA...
LUDWIG LAKE... LAMAR... HOYT...
HORSEHEAD LAKE... HINKLE... HARTMAN...
UNION CITY... ROSEVILLE... OZONE...
NEW SPADRA... HUNT... HILLCREST...
HARMONY... COAL HILL...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 63.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3542 9381 3542 9380 3537 9375 3538 9371
3557 9371 3567 9342 3543 9332 3532 9381
TIME...MOT...LOC 0006Z 250DEG 16KT 3544 9375
44Special weather statement, Aug 8, 7:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 711 PM CDT THU AUG 8 2013 ARZ014-016-024-090040- CLEBURNE AR-INDEPENDENCE AR-STONE AR- 711 PM CDT THU AUG 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE...EXTREME WESTERN INDEPENDENCE AND NORTHERN CLEBURNE COUNTIES UNTIL 745 PM CDT... AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF MOUNTAIN VIEW...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN VIEW... WOODROW... TURKEY CREEK... SAINT JAMES... PRIM... PARMA... NEWNATA... MARCELLA... LUBER... HANOVER... FOX... BEN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3584 9186 3563 9196 3578 9235 3594 9227 TIME...MOT...LOC 0011Z 291DEG 18KT 3583 9221 62
Special weather statement, Aug 8, 7:15 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT THU AUG 8 2013
ARZ012-021-090040-
JOHNSON AR-NEWTON AR-
715 PM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NEWTON AND EXTREME
NORTHERN JOHNSON COUNTIES UNTIL 745 PM CDT...
AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
JASPER TO 4 MILES SOUTHEAST OF UPPER BUFFALO WILDERNESS AREA TO 5
MILES WEST OF WALNUT...AND MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WALNUT... UPPER BUFFALO WILDERNESS AREA...
WAYTON... SWAIN... NAIL...
MOSSVILLE... FALLSVILLE... DIXON RIDGE...
DEER... COWELL...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3580 9313 3575 9344 3576 9353 3588 9353
3589 9351 3592 9351 3593 9349 3598 9328
TIME...MOT...LOC 0015Z 260DEG 20KT 3592 9317 3588 9338
3581 9341
62Special weather statement, Aug 8, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 721 PM CDT THU AUG 8 2013 ARZ023-024-090050- CLEBURNE AR-VAN BUREN AR- 721 PM CDT THU AUG 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN AND SOUTHWESTERN CLEBURNE COUNTIES UNTIL 745 PM CDT... AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 2 MILES SOUTHEAST OF FAIRBANKS...OR 10 MILES SOUTH OF GREERS FERRY LAKE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... HEBER SPRINGS... GREERS FERRY LAKE... QUITMAN... HIGDEN... GREERS FERRY... FAIRBANKS... PEARSON... NARROWS MARINA... HILL CREEK RECREATION AREA... EDEN ISLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3563 9215 3545 9198 3536 9224 3545 9233 TIME...MOT...LOC 0021Z 231DEG 10KT 3542 9225 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:06 PM CDT | Special Weather Statement | LZK | Johnson | 44 min |
| Aug 8, 7:11 PM CDT | Special Weather Statement | LZK | Stone | 29 min |
| Aug 8, 7:15 PM CDT | Special Weather Statement | LZK | Newton | 25 min |
| Aug 8, 7:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 41 min |
| Aug 8, 7:45 PM CDT | Special Weather Statement | LZK | Newton | 30 min |
| Aug 8, 7:47 PM CDT | Special Weather Statement | LZK | Cleburne | 28 min |
| Aug 8, 8:01 PM CDT | Special Weather Statement | LZK | Johnson | 44 min |
| Aug 8, 8:13 PM CDT | Special Weather Statement | LZK | Pope | 42 min |
| Aug 8, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone | 43 min |
| Aug 8, 8:24 PM CDT | Special Weather Statement | LZK | Scott | 46 min |
| Aug 8, 8:27 PM CDT | River Flood Advisory | LZK | White, Woodruff | 36 hr |
| Aug 8, 8:39 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 36 min |
| Aug 8, 8:44 PM CDT | Special Weather Statement | LZK | Cleburne | 46 min |
| Aug 8, 9:17 PM CDT | Special Weather Statement | LZK | Yell | 28 min |
| Aug 8, 9:26 PM CDT | Special Weather Statement | LZK | Independence, Jackson | 44 min |
| Aug 8, 9:43 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Independence, Jackson, Pope, Van Buren and 1 more | 3 hr |
| Aug 8, 10:10 PM CDT | Special Weather Statement | LZK | Jackson | 30 min |
| Aug 8, 10:11 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| Aug 8, 10:21 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 24 min |
| Aug 8, 11:28 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, White, Woodruff | 2 hr |
| Aug 9, 10:17 AM CDT | River Flood Warning | LZK | Randolph | 6 days |
| Aug 9, 2:49 PM CDT | Special Weather Statement | LZK | Newton | 31 min |
| Aug 9, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton | 49 min |
| Aug 9, 3:45 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Stone | 30 min |
| Aug 9, 4:01 PM CDT | Special Weather Statement | LZK | Searcy | 29 min |
| Aug 9, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Searcy | 33 min |
| Aug 9, 4:21 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone | 24 min |
| Aug 9, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Searcy, Stone | 47 min |
| Aug 9, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Izard | 29 min |
| Aug 9, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Stone | 25 min |
| Aug 9, 5:51 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 24 min |
| Aug 9, 6:15 PM CDT | Special Weather Statement | LZK | Scott | 45 min |
| Aug 9, 6:56 PM CDT | Severe Thunderstorm Warning | LZK | Perry | 34 min |
Nearby
Special Weather Statements in Arkansas, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.